# SDR JJBA202001310011

- Difficulty date: December 30, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,128 hours, 22,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

253CLC FWD EMERGENCY EXIT LIGHT INCORRECTLY ATTACHED AND CRACKED. REMOVED AND REPLACED EXIT SIGN ON 253CLC.
